# SDR DALA2024090308638

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA 200-218, L28R-L29R AT E/E COMPARTMENT. SUMMARY OF NRC 00804: CORROSION LEVEL 2. INTERCOSTAL BTW STA 200-218, L28R-L29R AT E/E COMPARTMENT WAS REPLACED PER DRAWING 9923686 REV D AND NRC 00285. (LP #0535463)
